A 35-year-old member asked:
What can be done about stomach pains from cipro (ciprofloxacin) and flagyl?
1 doctor answer • 2 doctors weighed in
Family Medicine 46 years experience
Antibiotic cramps: Pain symptoms after antibiotics can be either in the stomach (with nausea, possibly vomiting, and some cramping) or in the colon with more intense cramps, often leading to diarrhea. Cipro (ciprofloxacin) and Flagyl are usually not that hard on the stomach, but they can cause a colitis. If that is what you have, the best course for relief is to stop the antibiotics (depending on what you are taking them for).
Created for people with ongoing healthcare needs but benefits everyone.
5.6k viewsReviewed >2 years ago
Last updated Aug 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.